Application of slice regularity to functions of a dual-quaternionic variable

  • Ji Eun Kim Dongguk University, Gyeongju 38066, South Korea
Keywords: dual number, quaternion, Cauchy-Riemann equation, slice regular function, Clifford analysis
Published online: 2021-07-24


In this paper, we present the algebraic properties of dual quaternions and define a slice regularity of a dual quaternionic function. Since the product of dual quaternions is non-commutative, slice regularity is derived in two ways. Thereafter, we propose the Cauchy-Riemann equations and a power series corresponding to dual quaternions.

Article metrics
PDF downloads: 282
Abstract views: 754
How to Cite
Kim JE. Application of Slice Regularity to Functions of a Dual-Quaternionic Variable. Carpathian Math. Publ. 2021, 13 (2), 298-304.